MAUDE Adverse Event Report: ANGIODYNAMICS, INC. ANGIODYNAMICS; WIRE, GUIDE, CATHETER

ANGIODYNAMICS, INC. ANGIODYNAMICS; WIRE, GUIDE, CATHETER
Model Number 06597051
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ccl [cardiac catheterization lab] team arrived.During rfv [right femoral vein] temporary pacer placement, mini stick wire knotted and trapped broke off into rfv.Rn contacted [redacted] md on call.Per staff, contact vascular.Rn [redacted] contacted md to come and perform a surgical cutdown to remove wire.All md's are aware.Or team arrived for cutdown, case details in charting.Patient underwent a vascular cutdown for knotted wire stuck in groin under local lido and moderate sedation.

Brand Name
ANGIODYNAMICS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ANGIODYNAMICS, INC.
8 glens falls technical park
glens falls NY 12801
MDR Report Key22564032
Report Number22564032
Device Sequence Number18478618
Product Code DQX
UDI-Device Identifier15051684012683
UDI-Public(01)15051684012683
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/18/2025
Report Date (Section F) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06597051
Device Lot Number5846810
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexMale
Patient Weight109 KG
Date Report Sent to FDA07/18/2025